# SDR UIEA2017063001075

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,130 hours, 23,590 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL PUMP MESSAGE DURING FLIGHT, COMPLIED WITH QRH.  PERFORMED SYSTEM TEST IAW FIM 28-22-820. NO FAULTS NOTED. OK FOR SERVICE.
